Items where Author is "Lee, C.L."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Lee, C.L. and Wong, K.B. (2011) On Chebyshev's polynomials and certain combinatorial identities. BULLETIN of the MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 34 (2). pp. 279-286.

Lee, C.L. and B., Wong, K. (2003) A note on the broken stick problem. Discovering Mathematics, 25 (1). pp. 20-24.

This list was generated on Thu Jun 21 01:57:24 2018 MYT.